it has been happening since may after 3 months of coming of a high dose of premique hrt. im now on a low dose. and this all started happening 3 to 4months after I came off hugh dose. before then I was fine. it happens at diff times of the day . not allways shaky pulpations but definitely feeling light headed like im going to pass out.some days are worse episodes than other days. ive got this hissing in my ears and feel unbalanced sometimes aswell .
no nothing cardiac done well back in april had 4 types of blood count done as I had some pain in muscle at top of chest I also had a ecg done it was all normal said it was nothing to do with my heart. sorry it wasn't april it was may .
would it be a separate test for estrogen levels and others u mentioned as im sure that would have all shown up in full blood I had done in march .also how does magnesium lovw vitamin d levels get checked. and would I get the holter monitor from gp. as im not sure they would send me for those cardiac tests .I can allways try .
ok thank you for that . the blood tests for estrogen levels and others u mention I proberly wont have trouble getting done.ill ask about magnesium level vitamin d level blood test.getting referred to a cardiologist will be the hard part .its taken me 4 months to be referred to see a ent specialist.so do you think theses symptoms may be the result of a inner ear problem sinus problem as I get a lot of hissing in my ears .and I hope its not a heart problem. going on lower hrt possibly but im not sure it would cause these symptoms surely palpitations sweats. shaky .feeling of wanting to pass out
ok I think the best thing for me to do is go back to gp and tell them . that my symptoms some days escalate and see what tests they want to do.i didn't go back before as I wanted to see if it a blood sugar problem or a thyroid problem and its neither of those. as I been tested in last 2 weeks for both of those . I will let you know what gp recommends or what tests they decide to do when I next visit . its just really strange when I came of hrt for 2 years I felt awfull all the time . when I went back on hrt after 3 months I felt brilliant. now im on lower dose im feeling rotten again I just hope its only my hrt causing it and nothing else more seriouse. like heart problems.
well ive got my fingers crossed it is hormonal. just a thought would it be hormonal if when tested a year ago it showed I was coming out of menopause sorry this is my last question.but I feel better on high dosage hrt
I think ill request that only trouble is it takes 2 to 3months of takin it before ill feel a difference worth the wait I say
ok many thanks again for your help ill keep in touch to let you know how its all going